Nurofen 200mg tablets 24's

Nurofen contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Nurofen gets to work fast to relieve pain, reduce inflammation and lower temperature. Each film coated tablet contains Ibuprofen 200mg.
Nurofen can be used to treat;

  • Muscular Pain
  • Backache
  • Cold & Flu Symptoms
  • Fever
  • Headache
  • Dental pain
  • Period pain
You Must Be Aged Over 18 Years to Purchase This Product. 
Do not take with any other ibuprofen products
Not suitable for asthmatics or people with stomach disorders.